Absolutely Convergent Fourier Series of Functions over Homogeneous Spaces of Compact Groups

Ghaani Farashahi, A orcid.org/0000-0003-1580-512X (2020) Absolutely Convergent Fourier Series of Functions over Homogeneous Spaces of Compact Groups. Michigan Mathematical Journal, 69 (1). pp. 179-200. ISSN 0026-2285

Abstract

Metadata

Item Type: Article
Authors/Creators:
Copyright, Publisher and Additional Information:

This is protected by copyright. Reproduced with permission from Michigan Mathematical Journal.

Dates:
  • Published: March 2020
  • Published (online): 21 November 2019
  • Accepted: 24 April 2018
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 10 Mar 2020 10:44
Last Modified: 26 Mar 2020 13:13
Status: Published
Publisher: University Of Michigan, Department of Mathematics
Identification Number: 10.1307/mmj/1574326881
Open Archives Initiative ID (OAI ID):

Export

Statistics